# SDR IPXA2024070257995

- Difficulty date: June 21, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 58,451 hours, 9,222 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69B145929
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FRONT SPAR THE INTERCOSTAL LUG FITTING AT LBL 11.30, STA 1000.REMOVED AND REINSTALLED THE BOLTS AND TUBE AT STA 1000. CONDITIONS WERE NORMAL IAW AMM 20-11-28-964-010
